# SDR DL73K011693

- Difficulty date: October 20, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- Aircraft time: 38,297 hours, 31,132 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1017100
- Part serial: 4412
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVERS SEAT OXYGEN MASK BROKEN.  FOUND WHEN WORKING MSU TO CHECK FOR OXYGEN SYSTEM LEAKS.  REMOVED MASK FROM OBSERVERS POSITION.  OBSERVERS SEAT INOP.  FWD TO MCO AND PLACARD.
